# SDR LR7A2012040500369

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK,  FOUND NR 4 POSITION QEC SN LMG-1869-14 FWD BULKHEAD RT OUTER CAP TEE CRACKED AT FS 410.70.  REPAIRED IAW MEA 382-54-07-081.
